# SDR DL73S041055

- Difficulty date: November 20, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 52,072 hours, 39,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WAS FOUND IN THE SKIN RUNNING ALONG THE BONDED DOUBLER MILL LINE JUST BELOW STRINGER 18L AT FS 727B.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 095229-14AD.
